# SDR IPXA12M76033

- Difficulty date: October 6, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531 L10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 10R SPLICE FITTING AT STA 1531/5-123 CRACKED.     FABRICATED AND REPLACED LONGERON 10R SPLICE FITTING AT STA 1531/5-123 REF SRM 51-31-01, PG 1 AND SRM 51-33-01, PG 30.
